Journal article icon

Journal article

SERIES-PARALLEL POSETS AND RELATIVE OCKHAM LATTICES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02115816

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Volume:
11
Issue:
3
Pages:
281-305
Publication date:
1994-01-01
DOI:
EISSN:
1572-9273
ISSN:
0167-8094
URN:
uuid:97ab63f9-57cd-46f8-bfc2-44fe08abd5e2
Source identifiers:
29069
Local pid:
pubs:29069

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP